Vol 11, No 1-2 (2004) ISSN: 0793-1786

Table of Contents

Articles

Subexponential solutions of linear ItoVolterra equations with a damped perturbation PDF
J. A. D. Appleby p.5-10
Subexponential solutions of scalar linear integro-differential equations with delay PDF
J.A.D. Appleby, I. Gyori, D. Reynolds p.11-18
On Bohl-Perron type theorems for linear difference equations PDF
L. Berezansky, E. Braverman p.19-28
Asymptotics of scalar functional differential Equations PDF
S. Castillo, M. Pinto p.29-36
Asymptotic behavior of solutions of discrete equations PDF
J. DibHk p.37-48
Discrete quadratic functionals and symplectic difference systems PDF
O. Dosly p.49-58
Monotone delay equations and Runge-Kutta discretization PDF
B. M. Garay, L. Loczi p.59-67
Existence and uniqueness of solutions of a perturbation of the Mckendrick-Von Foester equation. PDF
D. Greenhalgh, I. Gyori p.69-76
Stochastic statedependent delay differential equations with applications in finance PDF
Y. I. Kazmerchuk, J. H. Wu p.77-86
Equations with distributed delays: bifurcation analysis using computational tools for discrete delay equations PDF
T. Luzyanina, D. Roose p.87-92
The method of smoothing functional in inverse control problems for delay systems PDF
V. I. Maksimov p.93-101
A Trotter-Kato theorem for a-times integrated C -regularized semigroups PDF
Mardiyana , M. Bachar, W. Desch p.103-110
Solution estimates for nonlinear volterra difference equations PDF
R. Medina, M. Gil p.111-119
On the advanced integral and differential equations of the sizing procedure of storage devices PDF
E. Orban-Mihalyko, B. G. Lakatos p.121-131
A limit set trichotomy for abstract 2-parameter semiflows on time scales PDF
C. Potzsche p.133-140
Nonoscillation properties of certain fourth order nonlinear difference equations PDF
E. Schmeidel p.141-146
Some asymptotic properties of solutions of second order nonlinear difference equations PDF
E. Schmeidel, M. Migda, M. Zbaszyniak p.147-152
On nonlinear parabolic functional differential equations with nonlocal linear contact conditions PDF
L. Simon p.153-162
Oscillation criteria for delay, difference and functional equations PDF
I. P. Stavroulakis p.163-183
Difference and Iterative Equations PDF
J. Tabor p.185-193
Simulation results on the asymptotic periodicity of compartmental systems with lags PDF
R. Toth p.195-202
Basic theory of functional equations with infinite delay PDF
K. Wang, M. Fan, R. P. Agarwal, S. Dontha p.203-220

Site Powered by Dr. Roman Yavich and Naor Yadai



ISSN: 0793-1786